# SDR DALA2016112209167

- Difficulty date: February 17, 2015
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 72,979 hours, 31,924 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CENTER FITTING BETWEEN FRAMES 66 - 68, STRINGER 23L IN AFT GALLEY AREA.  REPLACED THE FITTING.
